Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1970, Volume 38, Issue 3

Intransitive Individual Indifference and Transitive Majorities<482:IIIATM>2.0.CO;2-I
p. 482-489

Peter C. Fishburn

The results of A. K. Sen and P. K. Pattanaik on sufficient conditions for the transitivity of simple majorities are extended to the case where it is not assumed that the individual's indifference relations are transitive.

Log In To View Full Content